MathSciNet Relay Station
MathSciNet bibliographic data
MR1237124 35J65 (35B40)
Lazer, A. C.; McKenna, P. J. On a problem of Bieberbach and Rademacher. Nonlinear Anal. 21 (1993), no. 5, 327–335.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement